# SDR SWAA2013060616844

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 50,692 hours, 29,579 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL REAR SPAR TO UPPER SHELF VERTICAL STIFFENER CRACKED 1" BELOW UPPER SHELF AT IRSS 140.  R & R SHELF BRACKET IAW SRM.
